Did the Plaquenil give anyone else racing heartbeats My heart has been...

%d comments
  • I haven't had any side-effects with Plaquenil........... I looked at the side-effects of the drug, and didn't see anything listing racing heartbeats. I would check with the Dr. though..... I do have the racing heartbeats, though........attributed to the fact that my thyroid is now affected with an auto-immune disease, and has quit functioning.

  • Pam Ropp This one shows fast heartbeat as a side effect: http://www.medicinenet.com/hydroxychloroquine-oral /page2.htm

  • Xxxxxxx Yzzzzzz ~ Thanks !!

  • It did for me for a little while, then it went away. I have no thyroid, so maybe that's part of it. Now all my other meds make my heart race!

  • Rhumie returned my call. Said to stop it and see if the racing goes away. If it does, well start it up again and see if the racing starts again. Damn, I was hoping this would work.

  • hmmm Kathy, if the racing stops not sure I would want to start it back up. did you ask about an alternative treatment? I had racing heart but was a cardiac rhythm problem and had ablations years before starting plaquenil. Good luck and feel better.

  • I don't mind trying it again. It was only a week I was on it anyway. I took it today and didn't have any racing problems so I'll just see what happens. It could be stress too...things have been a bit rough here lately with spring planting etc.

  • Glad you are doing ok so far with it. Take care of yourself. Maybe your body is trying to tell you to slow down for a bit.